このエントリーをはてなブックマークに追加
ID 14672
file
creator
Ichihara, Kazuhiro
Ohtouge, Masahiro
subject
Boundary slope
Knot
Non-orientable
Seifert surface
NDC
Mathematics
description
We study non-orientable Seifert surfaces for knots in the 3-sphere, and examine their boundary slopes. In particular, it is shown that for a crosscap number two knot, there are at most two slopes which can be the boundary slope of its minimal genus non-orientable Seifert surface, and an infinite family of knots with two such slopes will be described. Also, we discuss the existence of essential non-orientable Seifert surfaces for knots.
journal title
Topology and its Applications
volume
Volume 122
issue
Issue 3
start page
467
end page
478
date of issued
2002-08
publisher
Elsevier Science
issn
0166-8641
publisher doi
language
eng
nii type
Journal Article
HU type
Journal Articles
DCMI type
text
format
application/pdf
text version
author
rights
Copyright (c) 2002 Elsevier Science B.V.
relation is version of URL
http://dx.doi.org/10.1016/S0166-8641(01)00188-2
department
Graduate School of Education



Last 12 months's access : ? times
Last 12 months's DL: ? times


This month's access: ? times
This month's DL: ? times